Monday, July 17, 2017

Read the Warning Labels

My latest posts have been somewhat blue.

Seems I've been getting seriously down about Eric being gone, school being over, and being alone. Bloggers have piped in, trying to cheer me up.  Suggestions have been made that are right up my alley and things I would normally enjoy doing but somehow, none of them are happening.

Eric and I talked for over an hour this morning.  He chatted about our good-bye on Friday.  A stinging spanking with the hanger, kisses all over my body, a doggy-style quickie in the living room. All good. All special. All us.

When we hung up, he said, "I miss you," and then he went to work.

I should have jumped in the shower and gotten dressed but instead I crawled into bed worried that he no longer loves me.  HUH?!!!

I thought back over the past few days.  I'm sad. Down. Feel like I'm going nowhere and more and more like the world is a depressing, unhappy, lonely place.  HUH?!!!

I won't drag this on a moment longer.  I started taking a new medication last week.  After that call, I read the warning label.  "May cause anxiety, mood swings, depression."

Classic.  Trying to get healthy and... a good reminder for us all!

I knew something was wrong this weekend when the thought, "I don't care if Eric ever spanks me again or not," crossed my mind.  Hello!  Not this girl.

Amy - not taking anymore pills.

4 comments:

  1. Hi Amy, I too have come of some medication, sometimes they do more harm than good. I think we have to keep ourselves busy, hard though..
    love Jan, xx

    ReplyDelete
  2. Hi Jan,
    I hear ya! I've been off for almost 24 hours and though my mood is improving, the symptoms I was treating are coming in full force. Guess I'm off to the doc again.
    Amy

    ReplyDelete
  3. I was going to suggest you might want to replace that med with another one that your doc recommends....glad to hear you figured out what the problem was..hugs abby

    ReplyDelete

Thank you for reading! Thank you even more, if you decide to comment. :)